Busca avançada
Ano de início
Entree


BORSUK-ULAM PROPERTY FOR GRAPHS

Texto completo
Autor(es):
Goncalves, Daciberg Lima ; Gonzalez, Jesus
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: KYUSHU JOURNAL OF MATHEMATICS; v. 79, n. 1, p. 13-pg., 2025-10-01.
Resumo

For finite connected graphs F and G, with F admitting a free involution z, we characterize the based homotopy classes a E [F, G] for which the Borsuk-Ulam property holds in the sense of Gonsalves, Guaschi, and Casteluber Laass, i.e., the homotopy classes a such that each of the representatives f E a satisfies f (x) = f (z x) for some x E F. This is attained through a graph-braid-group perspective aided by the use of discrete Morse theory. (AU)

Processo FAPESP: 16/24707-4 - Topologia algébrica, geométrica e diferencial
Beneficiário:Daciberg Lima Gonçalves
Modalidade de apoio: Auxílio à Pesquisa - Temático